# SDR K11A2008123172307

- Difficulty date: April 8, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 58,494 hours, 38,327 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Condition: Loose
- Location: C3 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 DOOR HAS LOOSE FASTENERS.
